MAUDE Adverse Event Report: ARTHREX, INC. HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP; NON-DEGRADABLE FIXATN FASTENER
Model Number HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the hip arthroscopy with acetabular labrum repair, the implants of the ar-3602h-1 (case-(b)(4) to -5) failed to achieve adequate bone fixation and subsequently pulled out.Additionally, the blue suture of one ar-3636h-1 (case-(b)(4) became jammed, preventing the loop from being tightened.For another ar-3636h-1 (case-(b)(4), the suture was severed by the inserter.Furthermore, two implants of the ar-3636h-1 (case-(b)(4) and case-(b)(4) failed to achieve adequate fixation and pulled out.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with new devices from arthrex and stryker.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25443936
Report Number1220246-2026-03289
Device Sequence Number15842032
Product Code MBI
UDI-Device Identifier00888867295537
UDI-Public(01)00888867295537(11)221214(17)271130(10)15034202
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Device Catalogue NumberAR-3602H-1
Device Lot Number15034202
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/29/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown